MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA STD,N/CMP,ENG LNG,LO V,DISS,K; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA STD,N/CMP,ENG LNG,LO V,DISS,K; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA STANDARD
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
A customer contacted vyaire medical to report that the avea unit had a high fio2 alarm.At this time, it is unknown if there was any patient involvement or harm.
 
Additional Manufacturer Narrative
Vyaire complaint number (b)(4).The sample was returned for evaluation.The vyaire medical failure analysis technician was able to confirm and duplicated the reported issue.Cause was identified as blender assembly part.

Brand Name
AVEA STD,N/CMP,ENG LNG,LO V,DISS,K
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11806816
Report Number2021710-2021-13894
Device Sequence Number3909335
Product Code CBK
UDI-Device Identifier10846446000672
UDI-Public(01)10846446000672(11)2050328
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA STANDARD
Device Catalogue Number17311-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date09/14/2021
Patient Sequence Number1